NEFFA E Events
(Entertainment)
Note: This was the listing for the now-concluded 2018 Festival. The events for the 2019 Festival will be put here in February 2019


Friday April 20, 2018
 7:00pmAppalachian Songs E -- Robert Tincher -- High School Rm. 176 (50 min.)
 7:00pmBulgaria & More E -- Zdravets -- Middle School Auditorium Stage (50 min.)
 8:00pmCrafty Maidens & Cruel Mothers E -- Lindsay Straw -- Middle School Rm. 103/104 (50 min.)
 8:00pmTrad Songs & Tunes E -- Neal MacMillan, Joanie Bronfman -- High School Rm. 176 (50 min.)
 9:00pmThe Sea It Is My Heart's Delight E -- Bluestockings -- Middle School Rm. 103/104 (60 min.)
 9:00pmBalkan Accordion Treasures E -- Gawain Thomas -- High School Rm. 176 (50 min.)
 9:00pm"Pardon Our French" E -- T-Acadie -- Middle School Auditorium Stage (50 min.)
 10:00pmHungarian Accordion Folk Music E -- Michael Kovatch -- High School Rm. 176 (60 min.)

Saturday April 21, 2018
 10:00amScottish Music Concert E -- Strathspey & Reel Society of NH -- Middle School Rm. 103/104 (50 min.)
 10:00amClam Chowder & Kangaroos EF -- Jean Schwartz -- Middle School Rm. 119 (50 min.)
 10:00amMorris & Sword Dancing E -- A Sworded Affair, Ha'Penny Morris, Mystic Garland Dancers, Red Herring Morris -- Main Entrance (50 min.)
 11:00amMarxophone & More E -- Katherine Rhoda -- Middle School Rm. 103/104 (50 min.)
 11:00amMorris & Sword Dancing E -- Bubble Rapper, Great Meadows Morris and Sword, Jack in the Green Morris -- Main Entrance (50 min.)
 12:00noonMorris & Sword Dancing E -- Bassett St. Hounds, Nobska Lights, Ring O' Bells Morris -- Main Entrance (50 min.)
 12:00noonTraditional Music From Ireland, Scotland, & Cape Breton E -- Celtic Roots -- High School Auditorium Stage (50 min.)
 12:00noonWork & Working Folks E -- Fischman, O'Hanlon & Smith -- Middle School Auditorium Stage (50 min.)
 1:00pmHumor Us E -- Evy Mayer -- Middle School Rm. 119 (50 min.)
 1:00pmMorris & Sword Dancing E -- Great Meadows Morris and Sword, Orion Longsword, Oxbow Morris -- Main Entrance (50 min.)
 2:00pmSocial Music E -- Sounds of the South -- Middle School Rm. 103/104 (50 min.)
 2:00pmMorris & Sword Dancing E -- Half Moon Sword, Johnny Jump Ups, Pinewoods Morris Men -- Main Entrance (50 min.)
 3:00pmSibling Harmony E -- The Oshima Brothers -- Middle School Rm. 103/104 (50 min.)
 3:00pmIrish & Irish-American Traditional Songs E -- Bonnie & Dan Milner -- High School Rm. 176 (50 min.)
 3:00pmMorris & Sword Dancing E -- Muddy River Morris, On The Border Morris, Vineyard Swordfish -- Main Entrance (50 min.)
 3:15pmDance Performances E -- Sabaya; Triveni Dancers; Krakowiak Polish Dancers of Boston, Inc.; Chinese Folk Art Workshop; Samburis -- Lithuanian Folk Dance Group of Boston; FiddleKicks Cloggers; Chinese Folk Art Workshop; Trade Route Tribal Dance; Scandinavian Folkdancers of Omaha; Iskwelahang Pilipino; Wayside Inn Steppers; Germantown Country Dancers -- High School Auditorium Stage (165 min.)
 4:00pmGood Songs About Bad People E -- Outrageous Fortune -- Middle School Rm. 103/104 (50 min.)
 4:00pmMorris & Sword Dancing E -- Banbury Cross Morris, Charles River Rapper, Juggler Meadow Morris Men, No Apologies Rapper -- Main Entrance (50 min.)
 5:00pmSharp's Dancing England! E -- Alex Cumming & Friends -- Middle School Rm. 103/104 (50 min.)
 5:00pmMorris & Sword Dancing E -- Firebird, Heartwood Morris, Newtowne Morris Men -- Main Entrance (60 min.)
 6:00pmSurf n' Turf E -- The Vox Hunters, Anayis Wright -- Middle School Rm. 103/104 (50 min.)
 6:00pmSweet Freedom's Songs E -- Deborah Goss -- High School Rm. 123 (50 min.)
 7:00pmSongs of Harbors & Seas E -- Bob Wright -- Middle School Rm. 103/104 (50 min.)
 8:00pmWorld Harmony Singing E -- Boston Harmony -- Middle School Auditorium Stage (50 min.)
 8:30pmJug Band Music E -- KC Moaners -- High School Auditorium Stage (50 min.)
 9:00pmKitchen Junket E -- Lorraine & Bennett Hammond -- Middle School Rm. 103/104 (50 min.)
 9:00pmFolk Americana E -- Mark Mandeville & Raianne Richards -- Middle School Auditorium Stage (60 min.)
 9:30pmThar She Blows! E -- Greybeard's Fancy -- High School Auditorium Stage (50 min.)
 10:00pmBallads, Blues, & Sentimental Old Songs E -- Pete Kraemer -- Middle School Rm. 103/104 (60 min.)
 10:00pmScottish Hearts in Love E -- Anne Kazlauskas, Ishmael Stefanov-Wagner -- Middle School Rm. 119 (60 min.)
 10:00pmMaking a Living: Yiddish Songs of Work E -- Ruby Poltorak, Horseradish! -- High School Rm. 123 (60 min.)
 10:00pmDead Lovers & Cruel Mothers E -- Dave Richardson -- High School Rm. 176 (60 min.)

Sunday April 22, 2018
 10:00amA Family Cabaret EF -- Jackson Gillman -- High School Rm. 176 (50 min.)
 10:00amMorris & Sword Dancing E -- Cutting Edge, Handsome Molly, Rare Earth Morris, Stick'n the Mist -- Main Entrance (50 min.)
 11:00amCroatian Folk Songs E -- Pajdashi -- High School Rm. 176 (50 min.)
 11:00amWhat's So Funny? E -- Mike Agranoff -- High School Rm. 177 (50 min.)
 11:00amMorris & Sword Dancing E -- And Sometimes Y, Harbour Steel, Still River Sword -- Main Entrance (50 min.)
 12:00noonBalkan Song E -- Gogofski -- Middle School Rm. 103/104 (50 min.)
 12:00noonMorris & Sword Dancing E -- Maple Leaf Morris, Green Mountain Morris, Renegade Morris -- Main Entrance (50 min.)
 12:00noonSea Chanteys & Sea Songs E -- Three Sheets to the Wind -- Middle School Auditorium Stage (50 min.)
 1:00pmHammered & Mountain Dulcimer Duets E -- Barb Levine, Lucy Joan Sollogub -- Middle School Rm. 103/104 (50 min.)
 1:00pmMorris & Sword Dancing E -- Braintrust Morris, Griggstown Lock Rapper Sword, Hop Brook Morris -- Main Entrance (50 min.)
 1:00pmFolk-Inspired Orchestra Music from Around the World E -- Great Woods Orchestra -- High School Auditorium Stage (60 min.)
 2:00pmThe NEFFA Funny Song Swap Hour E -- Joel Landy -- High School Rm. 176 (50 min.)
 2:00pmMorris & Sword Dancing E -- Go Figure, Wake Robin Morris, Rustbelt Rapper -- Main Entrance (50 min.)
 2:00pmMusic of Scotland & Cape Breton E -- Boston Scottish Fiddle Orchestra -- Middle School Auditorium Stage (50 min.)
 2:15pmDance Performances E -- Eve Tribal Belly Dance Company; Boston Scottish Country Dancers; El Arte Flamenco; White Eagle Folk Dance Academy; Mladost; Samskrithi; Mladost; Country Dance Society, Boston Centre -- High School Auditorium Stage (135 min.)
 3:00pmWater Is Life, Earth Is Home E -- Constellations -- Middle School Rm. 119 (60 min.)
 3:00pmTripping Up the Stairs E -- Ulster Landing -- High School Rm. 176 (60 min.)
 3:00pmContemporary Nordic Folk A Cappella E -- Northbound -- High School Rm. 177 (50 min.)
 3:00pmMorris & Sword Dancing E -- Hart's Brook Garland, Pokingbrook Morris -- Main Entrance (60 min.)
 4:00pmEvocation: Songs of Longing, Loss, & Love E -- HeartSoulVoice Ensemble -- Middle School Rm. 103/104 (90 min.)


New England Folk Festival Association